# SDR WX0A2021092073838

- Difficulty date: September 19, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 48,555 hours, 31,022 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lock
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE STAY LOCK FAILED /  RT MLG & MLG RT ACTUATOR REPLACED ON FEAM WO# MIA WA-055. VERIFIED W.O. COMPLETED.
